# SDR SWAA2013070817986

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 18,998 hours, 11,387 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 5910228
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAIL CONE SKIN CRACKED ON UPPER LT SIDE.  REPAIRED SKIN IAW SRM.
